# SDR SWIA200413912

- Difficulty date: October 11, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 6,802 hours, 5,992 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5116
- Condition: Malfunctioned
- Location: Flight Spoilers
- Part time: 6,778 hours, 5,972 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE DISPLAYED.  REMOVED AND REPLACED RIGHT OUTBOARD PCU.  OPERATIONAL CHECK GOOD IAW MM 27-60-00.
